MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation elevated atellica im total hcg (thcg) results which were discordant relative to repeat testing.No other discordance was identified.No issues were identified with quality control (qc) results or assay calibration at the time of the observation, and no instrument issues or errors were associated.The interpretation of results section of the atellica im thcg instructions for use states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Event or Problem Description
The customer reports observation of elevated atellica im total hcg (thcg) results which were discordant relative to repeat testing when using thcg kit lot 352.Elevated thcg results (above assay cutoff for non-pregnant females) were obtained for three female patients.Repeat testing, using the same method other atellica im instruments, produced lower results.As the lower results were considered correct as they were reproducible and consistent with patient clinical presentation.There are no allegations of patient harm or other adverse consequences in association with the discordant results.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00262 was initially submitted on 2024-03-28.Siemens has concluded the investigation.A customer from outside the united states reported observation elevated atellica im total hcg (thcg) results which were discordant relative to repeat testing.Thcg quality control (qc) results were within expected ranges at the time of the discordant observations.Service was dispatched to inspect and perform routine instrument service, which included replacement of parts, adjustments, and realignments.Following this service interaction, thcg performance was verified by testing negative samples.Based on the available information, a specific cause for the initial elevated thcg results could not be determined.However, no product problem was identified.The customer is operational, and the observed issue is resolved following routine service actions.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 10591
5082985306
MDR Report Key18991516
Report Number1219913-2024-00262
Device Sequence Number2946768
Product Code DHA
UDI-Device Identifier00630414600024
UDI-Public00630414600024
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2024
Device Model NumberN/A
Device Catalogue Number10995689
Device Lot Number352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale